A 48-year-old male asked:
Disclaimer

i have my back and neck problems. i have ptsd and depression, i'm taking sertraline and cannot ejaculate, i able to to able get erect and stay erec?

1 doctor answer
Dr. Douglas Bey
56 years experience Psychiatry
Talk to dic: Most abtideressants can cause delayed ejaculation but some less than others--some help with pain sometimes holding the med for a day or so alleviates the sexual side effects--these are things you can discuss with your doc.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Look: If sertraline (zoloft) is helpful for you, call some of the charitable organizations to see if they can help with the expense of your medication. (st. ... Read More
6
6 thanks
A 50-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Not usually if: you taper off slowly. Discuss a discontinuation schedule with your prescribing doctor.
1
1 thank
A 32-year-old male asked:
Dr. William Holmes
33 years experience Child Psychiatry
Get Evaluated: Various medications can have side effects related to decreased sexual desire and/or performance difficulties. It would be good to discuss these issues ... Read More
1
1 thank
A member asked:
Dr. David Schleimer
37 years experience Orthodontics
See a doctor: Your question is a paradox, as you say you have no major health issues, but mentioned 3 very important health issues. A mental health evaluation would ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month